MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH, INC. KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 775100
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported there was an ongoing issue with the tube feed tubing pulling air into the line shortly after starting the feed.The patient is on bolus feeds and stated this issue happened with every feed.The tubing would initially prime, then when the feed was started it would immediately pull air.When trying to reprime, they could see it pulling air into the tubing despite the feed container being new and full.Three pumps were used, but the issue persisted.They used a different tubing set that contained 2 bags and poured the feed into the bag versus spiking the feed container.This solved the issue.
 
Additional Manufacturer Narrative
H 4 device manufacture date was added.The device history record (dhr) review showed all acceptance criteria inspections were within acceptable limits during the production process.A sample analysis could not be performed because no photograph was available, and the device had been disposed of by the customer.The reported condition could not be confirmed.Based on the present information, a root cause could not be determined, and an action plan is not required at this time.Staff were notified of the reported condition, to raise awareness.This complaint will be used for tracking and trending purposes.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20303685
Report Number1423537-2024-00167
Device Sequence Number20764827
Product Code LZH
UDI-Device Identifier10884521155817
UDI-Public(01)10884521155817(17)280229(10)240780005
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K040196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number775100
Device Catalogue Number775100
Device Lot Number240780005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/04/2024
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown